Posted by Richard Willet - Memes and headline comments by David Icke Posted on 13 April 2021

Why Are People Experiencing Unusual Period Symptoms After Getting Vaccinated?(Because the ‘vaccine’ is affecting the reproductive system)

After receiving the Pfizer-BioNTech, Moderna, or Johnson & Johnson vaccines, many people feel relief — and many also experience some temporary side effects, including nausea, muscle pain, and headaches. Doctors agree that, unless they last longer than a few days, none of these reactions are cause for concern. But now, people are worrying about a new, previously unreported side effect: heavier, early, or otherwise irregular menstrual periods.

In February, Kate Clancy, PhD, asked her Twitter followers whether any menstruators had noticed anything odd after receiving the vaccine. “A colleague told me she has heard from others that their periods were heavy post-vax,” she wrote. “I’m a week and a half out from dose 1 of Moderna, got my period maybe a day or so early, and am gushing like I’m in my 20s again.”

Dr Clancy’s replies were inundated with similar stories. Some said they started spotting unexpectedly; several mentioned that they were experiencing period symptoms, including cramping and bleeding, for the first time since getting IUDs or going through menopause. And similar conversations are happening elsewhere on the internet, too: There are numerous threads on Reddit tracking the relationship between menstruation and the vaccines. After her tweet gained traction, Dr Clancy began collecting information for a scientific research study devoted to the vaccine’s impact on periods.

Read More: Why Are People Experiencing Unusual Period Symptoms After Getting Vaccinated?

The Answer

From our advertisers